# SDR SWAA2022032987757

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-800
- Aircraft serial: 63587
- Aircraft time: 15,357 hours, 7,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H FLASHLIGHT INOP / [01] REPLACED FLASHLIGHT BATTERY. OPS CHECK GOOD. REF AMM 25-64-00
